# SDR A6WA201240115

- Difficulty date: December 11, 2011
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD L/E INNER SKIN AT INBD END CHAFED PG 79-3.  REMOVED, FABRICATED, AND REINSTALL IAW FORM 412 SRM 51-42-06, 51-42-13, 51-22-00, 51-40-11, 51-42-15, 51-21-11, 51-25-06.
